Opuscula Mathematica
Opuscula Math. 35, no. 6 (), 915-933
http://dx.doi.org/10.7494/OpMath.2015.35.6.915
Opuscula Mathematica

On the quasilinear Cauchy problem for a hyperbolic functional differential equation


Abstract. The Cauchy problem for hyperbolic functional differential equations is considered. Volterra and Fredholm dependence are considered. A theorem on the local existence of generalized solutions defined on the Haar pyramid is proved. A result on differentiability of a solution with respect to initial data is proved.
Keywords: functional differential equations, Haar pyramid, differentiability of solutions, Fredholm type of equation.
Mathematics Subject Classification: 35R10, 35F25, 35A05.
Cite this article as:
Elżbieta Puźniakowska-Gałuch, On the quasilinear Cauchy problem for a hyperbolic functional differential equation, Opuscula Math. 35, no. 6 (2015), 915-933, http://dx.doi.org/10.7494/OpMath.2015.35.6.915
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.